# SDR FDEA2020040100640

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB71331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, STA 1241 102LBL TO 110LBL, CENTER WING UPPER SKIN CORROSION CENTRE WING TOP SKIN AT STRINGER 13, BETWEEN XCW 102 TO XCW110, CORROSION   REWORK PERFORMED IAW EA 8-5710-T0353142 PART 1.
